# SDR CALA2011111700748

- Difficulty date: November 17, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N59630
- Make and model: Boeing 737524
- Aircraft serial: 27534
- Aircraft time: 43,848 hours, 22,910 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563B1
- Part serial: 856918
- Condition: Failed
- Location: Nr 1
- Part time: 40,579 hours, 21,510 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SUDDEN NR 1 ENG FAILURE AT FL 360.  NR 1 ENG PARAMETERS DURING DESCENT: N1-18% N2-0 EGT DECREASING REPLACED NR 1 ENG PER W/C 03-7100-1-9400 AND PERFORMED ENG RUN TEST 9 W/C 03-7100-1-8902 OPS LEAKED CHECKED NORMAL ROTABLE PARTS CHANGE WAS INDICATED - TT # 0809921 S/N OFF 06918 ENGINE, BASIC, OFF 03-7200-9-0001 6918 ON 03-7200-9-0001 0239.
